# SDR AALA201908279013

- Difficulty date: August 1, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL, BS 727J+12, LBL 21, AT S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
